Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have heavy periods. Anemic and lacking vitamin b12. Took vitamin b12 injections. Will this affect periods?

I am 48 and have had very heavy periods for years, recently i blood tests done that showed that i am severly anemic and lacking vitamin b12. I had a course of injections of b12 over the past few weeks and the light bleeding that i have through most of the month has stopped, will this affect my period at all ... as in will they not be as heavy now that i am getting these injections
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
During perimenopausal age group some of amount of fluctuation in the hormonal level is common.
And that can lead to change in menstrual pattern. So may be because of this your periods are getting lighter.
Possibly they may stop in near future.
General condition improvement by the injections and medicines can also improve the coagulation factors and can decrease the blood loss.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor